# SDR 29GA2013061794232

- Difficulty date: May 28, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 31,626 hours, 41,189 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Sticking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT INDICATE DOWN AND LOCKED RECYCLED GEAR AND NORMAL DOWN AND LOCKED INDICATION SHOWN.  REPLACED AND ADJUSTED NOSE GEAR DOWN LOCK SWITCH OPS CHECK GOOD.
